Translator Disclaimer
2014 On $ps$-$ro$ semiopen fuzzy set and $ps$-$ro$ fuzzy semicontinuous, semiopen functions
Pankaj Chettri, Subodh Gurung, Sourasree Halder
Author Affiliations +
Tbilisi Math. J. 7(1): 87-97 (2014). DOI: 10.2478/tmj-2014-0009

Abstract

The aim of this paper is to introduce and characterize $ps$-$ro$ semiopen (semiclosed) fuzzy sets, which are totally independent of the existing notion of fuzzy open (closed) sets and semiopen (semiclosed) fuzzy sets. Also, in term of these fuzzy sets and operators $ps$-$scl$ and $ps$-$sint$, a class of functions named as $ps$-$ro$ fuzzy semicontinuous and $ps$-$ro$ fuzzy semiopen (closed) functions are defined and their various properties are studied. $ps$-$ro$ fuzzy semicontinuity is indeed totally different from both the existing concepts of fuzzy continuity and fuzzy semicontinuity. Similarly, $ps$-$ro$ fuzzy open (closed) and well known concept of fuzzy semiopen (closed) functions do not imply each other. These concepts are used as new tools to study different characterizations of the given fuzzy topological space, giving a new dimension in the study of fuzzy topological spaces.

Citation

Download Citation

Pankaj Chettri. Subodh Gurung. Sourasree Halder. "On $ps$-$ro$ semiopen fuzzy set and $ps$-$ro$ fuzzy semicontinuous, semiopen functions." Tbilisi Math. J. 7 (1) 87 - 97, 2014. https://doi.org/10.2478/tmj-2014-0009

Information

Received: 25 July 2014; Accepted: 12 October 2014; Published: 2014
First available in Project Euclid: 12 June 2018

zbMATH: 1323.54007
MathSciNet: MR3313048
Digital Object Identifier: 10.2478/tmj-2014-0009

Subjects:
Primary: 03E72
Secondary: 54A40, 54C08

Rights: Copyright © 2014 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.7 • No. 1 • 2014
Back to Top